# SDR UPS07448988

- Difficulty date: January 11, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B904084
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON UPPER WING CAVITY O/B FRAME AT NAC STA 237 TOP CORNER AREA CRACKED AS RED MARKED.  NR 2 PYLON AT NAC STA 237 O/B FRAME REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND SRM 51-30-02.
